Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 26, NWS Tulsa, OK

April 29, 2025Delaware County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 29, 2025, 8:06 AM CDT for Delaware County, Oklahoma. It was in force for 5 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2025, 8:06 AM CDT (13:06 UTC)
Expired
Apr 29, 2025, 8:11 AM CDT
In force
5 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Delaware County, OK

The radar

The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 8:09 AM CDTTORNADO5 Sw Tiff City, OKA tornado uprooted a few trees and snapped numerous large tree limbs. Based on this damage, it was rated EF1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 2:37 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

775 
WFUS54 KTSA 291306
TORTSA
OKC041-291330-
/O.NEW.KTSA.TO.W.0026.250429T1306Z-250429T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
806 AM CDT Tue Apr 29 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northeastern Delaware County in northeastern Oklahoma...

* Until 830 AM CDT.

* At 806 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles northeast of Grove, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Grove...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3657 9462 3656 9475 3663 9479 3667 9472
      3667 9462
TIME...MOT...LOC 1306Z 249DEG 42KT 3662 9471 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
1 follow-up statement
032 
WWUS54 KTSA 291311
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
811 AM CDT Tue Apr 29 2025

OKC041-291321-
/O.CAN.KTSA.TO.W.0026.000000T0000Z-250429T1330Z/
Delaware OK-
811 AM CDT Tue Apr 29 2025

...THE TORNADO WARNING FOR NORTHEASTERN DELAWARE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3657 9462 3656 9475 3663 9479 3667 9472
      3667 9462
TIME...MOT...LOC 1309Z 249DEG 42KT 3664 9464 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 29, 5:50 AM CDT, 2 hours 16 minutes earlier. Its key messages:

  • Issued at 550 AM CDT Mon Apr 28 2025
  • Several rounds of showers and thunderstorms will impact the entire area today through Thursday morning, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are likely.
  • Additional storm chances return toward the end of the week before the weather quiets down.
Area forecast discussion, Apr 29, 5:50 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
550 AM CDT Tue Apr 29 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 550 AM CDT Mon Apr 28 2025

  - Several rounds of showers and thunderstorms will impact the
    entire area today through Thursday morning, bringing severe
    weather and heavy rainfall. Flash flooding and main-stem river
    flooding are likely.

  - Additional storm chances return toward the end of the week
    before the weather quiets down.

&&

.SHORT TERM...
(Today and Wednesday)
Issued at 256 AM CDT Tue Apr 29 2025

The weather will be quite active over the next couple of days, as
a front drops down into the region and stalls, beneath strong SW
flow aloft ahead of an approaching storm system.

Said front is approaching NE OK early this morning. CAMs have
suggested that storms will develop along the front by daybreak in
the KS border vicinity, and may eventually organize into an
eastward-moving MCS across far northeast OK. Another cluster of
storms across far NW TX is expected to spread northeast into the
forecast area as well during the morning. By midday, the front,
potentially reinforced by outflow may settle down to around I-40,
meaning the afternoon storm development, and main severe potential
will likely be from east-central and southeast OK over into west-
central AR. CAMs suggest that supercells are most likely to
develop farther south and west down over west TX closer to the
triple point this afternoon. This activity may grow upscale into
an MCS that will approach and then potentially spread across our
area Wednesday, ahead of an approaching upper wave. Afternoon and
evening storm development on its southern and eastern flank,
possibly also interacting with the stalled or retreating front,
could result in some high-end severe weather potential.

By Wednesday night, several rounds of storms are expected to
impact the region. EPS total QPF means show a wide swath of 3 to 4
inches over northern portions of the area, while the latest 00Z
and more recently the 06Z HRRR show an axis of heavy rain farther
south and potentially more intense. Widespread 3 to 5 inch rains
with locally heavier totals in spots are likely to result in some
dangerous flash flooding, as well as main-stem river flooding.

Lacy

&&

.LONG TERM...
(Thursday through Monday)
Issued at 256 AM CDT Tue Apr 29 2025

In the wake of the first system, we'll see the upper flow pattern
transition toward ridging to our north and west. As this occurs, a
fast-moving shortwave trough in the NW flow aloft will sweep
across the area Thursday night into Friday, bringing another round
of showers and storms. After this passes, high pressure will
settle into the region, setting up for a pretty pleasant weekend
ahead. Looking beyond the weekend, a lot of uncertainty creeps
into the forecast. The EC has been insistent on setting up an
omega block over the CONUS with some support from the UKMET, with
our area sandwiched between upper lows. The GFS and Canadian have
the western CONUS system basically moving east into the Plains
toward the middle of next week. The model blend had increasing
PoPs toward the very end of this forecast, which looks reasonable
for now.

Lacy

&&

.AVIATION...
(12Z TAFS)
Issued at 544 AM CDT Tue Apr 29 2025

A cold front is moving into northeast OK with a line of
thunderstorms. Additional storms have developed across central OK.
These storms will spread into the NE Oklahoma TAF sites the next
few hours bringing very heavy rain, frequently lightning, gusty
and erratic winds, and potentially hail. These storms will then
affect northwest Arkansas by mid morning. Within the storms
ceilings may fall to 2-3 kft with visibility reductions down to
1-3 SM. Ceilings will likely stay down for northeast Oklahoma
through the TAF period. KMLC and KBVO will not see as much
activity this morning.

Another round of storms will move in during the late afternoon or
evening. All areas may see strong to severe storms, though these
will probably focus across southeast OK and west-central AR. As
before, reductions in ceilings/vis are anticipated. Storm activity
may clear out tonight for a few hours but additional rain/thunder
moves in Wednesday morning. It's worth mentioning that there is
timing and location uncertainty for the items mentioned in this
discussion so check the most recent TAFs for forecast updates
throughout the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  61  71  59 /  90  80 100  90
FSM   83  65  80  64 /  50  60  70  90
MLC   80  64  74  61 /  60  60  90  80
BVO   68  57  71  56 /  80  80  90  90
FYV   78  61  77  59 /  70  80  70  90
BYV   77  62  76  61 /  70  70  60  90
MKO   76  62  74  59 /  80  70  90  90
MIO   70  60  72  58 /  90  70  90  90
F10   75  61  71  58 /  80  80 100  90
HHW   82  64  76  63 /  30  30  90  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...06
Hazardous weather outlook, Apr 29, 4:58 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 AM CDT Tue Apr 29 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 AM CDT Tue Apr 29 2025

...SEVERE WEATHER AND FLOOD RISK THRU WEDNESDAY NIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and far Northwest Arkansas.
	ONSET...After 7 AM.

DISCUSSION...

Thunderstorms will increase in coverage this morning across
northeast Oklahoma and far northwest Arkansas, with a limited
severe and heavy rain risk. More storms are expected to develop
this afternoon near and behind the front across eastern Oklahoma
into northwest Arkansas, posing a limited severe and elevated
flood risk.

More storms are expected to move into east-central and southeast
Oklahoma tonight from the west, with a limited severe risk and
elevated flood risk.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm...Heavy Rain Potential.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.
SUNDAY and MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Another round of storms is expected Wednesday in association with
an approaching upper storm system. Storms along and south of I-40
will have the greatest severe risk, with an elevated flood risk
continuing due to multiple rounds of storms over a couple of days.
Flash and main-stem river flooding are expected.

Another upper disturbance will swing across the Plains Thursday
night into Friday, brining another round of showers and storms.

After a quiet weekend, low thunderstorm chances return mainly
along and west of highway 75 Sunday night and Monday.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 29, 7:31 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
731 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     Tstm Wnd Gst     3 S Oologah             36.40N 95.71W
04/29/2025  E60 MPH          Rogers             OK   Trained Spotter

&&

RJS
Local storm report, Apr 29, 7:32 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
732 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     Hail             1 E Claremore           36.31N 95.60W
04/29/2025  M1.00 Inch       Rogers             OK   Amateur Radio

&&

RJS
Local storm report, Apr 29, 7:48 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
748 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     Flash Flood      1 NNE Hominy            36.42N 96.39W
04/29/2025                   Osage              OK   Emergency Mngr

            Numerous areas of street flooding in Hominy.
            Water over Highway 99 near the high school.

&&

RJS
Local storm report, Apr 29, 7:50 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
750 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     Tstm Wnd Gst     Chouteau                36.19N 95.34W
04/29/2025  E60 MPH          Mayes              OK   Emergency Mngr

&&

RJS
Local storm report, Apr 29, 7:52 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
752 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     Hail             6 W Skiatook            36.37N 96.11W
04/29/2025  E1.25 Inch       Osage              OK   Public

            Report from mPING: Half Dollar (1.25 in.).

0701 AM     Hail             2 S Avant               36.46N 96.06W
04/29/2025  E1.00 Inch       Osage              OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Apr 29, 8:01 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
801 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     Tstm Wnd Dmg     Miami                   36.87N 94.88W
04/29/2025                   Ottawa             OK   Emergency Mngr

            Power poles and trees down in Miami.

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 11:53 PM CDTSevere Thunderstorm WarningTSAOkfuskee52 min
Apr 29, 12:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOkfuskee, Okmulgee52 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee45 min
Apr 29, 1:29 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah26 min
Apr 29, 5:09 AM CDTSpecial Weather StatementTSAOsage51 min
Apr 29, 5:47 AM CDTSevere Thunderstorm WarningTSAOsage43 min
Apr 29, 5:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Apr 29, 6:08 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington52 min
Apr 29, 6:15 AM CDTSpecial Weather StatementTSACreek30 min
Apr 29, 6:26 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa49 min
Apr 29, 6:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata, Washington28 min
Apr 29, 6:39 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Rogers, Tulsa, Washington51 min
Apr 29, 6:47 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Rogers, Tulsa, Washington28 min
Apr 29, 6:54 AM CDTSpecial Weather StatementTSATulsa36 min
Apr 29, 6:54 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee28 min
Apr 29, 6:56 AM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Washington3 hr
Apr 29, 7:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMayes, Rogers, Tulsa50 min
Apr 29, 7:16 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers44 min
Apr 29, 7:18 AM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Osage, Pawnee, Rogers and 2 more3 hr
Apr 29, 7:38 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers37 min
Apr 29, 7:55 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa35 min
Apr 29, 8:05 AM CDTTornado WarningTSADelaware7 min
Apr 29, 8:22 AM CDTSevere Thunderstorm WarningTSADelaware38 min
Apr 29, 8:41 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware64 hr
Apr 29, 8:41 AM CDTRiver Flood AdvisoryTSACherokee12 hr
Apr 29, 9:23 AM CDTSpecial Weather StatementTSASequoyah37 min
Apr 29, 11:47 AM CDTSpecial Weather StatementTSASequoyah28 min
Apr 29, 12:13 PM CDTSpecial Weather StatementTSAAdair32 min
Apr 29, 2:26 PM CDTRiver Flood WarningTSALeFlore49 hr
Apr 29, 2:45 PM CDTSpecial Weather StatementTSAOkmulgee30 min
Apr 29, 3:57 PM CDTSpecial Weather StatementTSAOkfuskee33 min
Apr 29, 3:59 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner2 hr
Apr 29, 5:11 PM CDTSpecial Weather StatementTSAMcIntosh34 min
Apr 29, 5:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh35 min
Apr 29, 5:50 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.